Per citar aquest document: http://ddd.uab.cat/record/13079
LS-catégorie de CW-complexes à 3 cellules en théorie homotopique R-Locale
Scheerer, Hans (Freie Universität Berlin. Mathematisches Institut)
Tanré, Daniel (Université des Sciences et Technologies (Villeneuve d’Ascq, França))

Data: 1997
Resum: We study the Lusternik-Schnirelmann categoryof some CW-complexes with 3 cells, built on Y = S2n ∪k[ι2n,ι2n] e4n. In particular, we prove that an R-local space, in the sense of D. Anick, of LS-category3 and of the homotopytype of a CW-complex with 3 R-cells, has a cup-product of length 3 in its algebra of cohomology. This result is no longer true in the framework of mild spaces.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 2 (1997) p. 563-576, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_41297_19


14 p, 158.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2016-06-12



   Favorit i Compartir